# SDR DL76S030756

- Difficulty date: August 13, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 53,224 hours, 25,711 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 113T122634
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE HOLE BORES OF 4 ATTACH FASTENERS ON THE 9-10 BEAM ASSEMBLY FOR THE OUTBOARD SUPPORT OF THE INBD FLAP ATTACH ASSEMBLY.  THE HOLES WERE OVERSIZED TO REMOVE CORROSION, HFEC INSPECTED, AND REPAIR BUSHINGS INSTALLED TO RESTORE THE HOLE SIZES.  THE REPAIR WAS ACCOMPLISHED IAW ER/A 385566-14, REV A.
